# SDR FDEA201009213605

- Difficulty date: September 21, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005132KG
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBOARD 132 KG IS DENTED. REPAIRED FLOORBOARD 132 KG DENT PER SRM 53-10-20, FIGURE 204, PAGE 218 AND DWG SRZ 25-005, REV "H".
